Quick search
Go!

INGARDEN SPACES WITH A SPECIAL NONLINEAR CONNECTION


OTILIA LUNGU AND VALER NIMINEţ
1. Department of Mathematics and Informatics, Faculty of Sciences,
“Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău
600115, ROMANIA,
e-mail: otilia.lungu@ub.ro
2. Department of Mathematics and Informatics, Faculty of Sciences,
“Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău
600115, ROMANIA,
e-mail: valern@ub.ro

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

In this paper we consider a new nonlinear connection constructed from N, a given Lorentz nonlinear connection, and we obtain a condition for the Ingarden space to be a space of scalar curvature.

Keywords:

Ingarden space, Lorentz connection, scalar curvature.

Code [ID]:

SSRSMI20120222V22S01A0005 [0003798]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu